Alert archive / California / Wind Advisories in 2012

Wind Advisory 15, NWS Hanford, CA

April 3, 2012

NWS Hanford, CA issued this wind advisory at Apr 3, 2012, 1:52 PM PDT. It took effect at Apr 4, 2012, 11:00 AM PDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2012, 1:52 PM PDT (20:52 UTC)
In effect from
Apr 4, 2012, 11:00 AM PDT
Expired
Apr 5, 2012, 2:32 PM PDT
In force
28 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WWUS76 KHNX 032052
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
152 PM PDT TUE APR 3 2012


CAZ089-091-040430-
/O.NEW.KHNX.WI.Y.0015.120404T1800Z-120405T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
152 PM PDT TUE APR 3 2012

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT WEDNESDAY
FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* LOCATIONS INCLUDE: PACHECO PASS...PANOCHE...MENDOTA...AVENAL...
  KETTLEMAN HILLS...LEMOORE...TWISSELMAN.

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST WILL
  GREATLY RESTRICT VISIBILITY AND CREATE TRAVEL DELAYS. HIGHWAYS
  MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 152 THROUGH
  PACHECO PASS...HIGHWAYS 41 AND 46 BELOW COTTONWOOD PASS AND
  HIGHWAY 33 BETWEEN COALINGA AND AVENAL. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-040430-
/O.NEW.KHNX.WI.Y.0015.120404T1800Z-120406T0000Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
152 PM PDT TUE APR 3 2012

...WIND ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM PDT
THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE PASSES.

* TIMING: THE STRONGEST WINDS ARE EXPECTED WEDNESDAY AFTERNOON
  AND EVENING AND AGAIN THURSDAY AFTERNOON. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST WILL
  GREATLY REDUCE VISIBILITY AND SLOW TRAVEL. MOST IMPACTED ROADS
  WILL BE HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY
  178 THROUGH AND BELOW WALKER PASS...HIGHWAY 14...INTERSTATE 5
  THROUGH THE GRAPEVINE AND HIGHWAY 395.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
7 follow-up statements
230 
WWUS76 KHNX 040415
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
915 PM PDT TUE APR 3 2012

CAZ089-091-041230-
/O.CON.KHNX.WI.Y.0015.120404T1800Z-120405T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
915 PM PDT TUE APR 3 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* LOCATIONS INCLUDE: PACHECO PASS...PANOCHE...MENDOTA...AVENAL...
  KETTLEMAN HILLS...LEMOORE...TWISSELMAN.

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  WILL GREATLY RESTRICT VISIBILITY AND CREATE TRAVEL DELAYS. 
  HIGHWAYS MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 
  152 THROUGH PACHECO PASS...HIGHWAYS 41 AND 46 BELOW 
  COTTONWOOD PASS AND HIGHWAY 33 BETWEEN COALINGA AND AVENAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-041230-
/O.CON.KHNX.WI.Y.0015.120404T1800Z-120406T0000Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
915 PM PDT TUE APR 3 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM
PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM
PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE 
  PASSES.

* TIMING: THE STRONGEST WINDS ARE EXPECTED WEDNESDAY AFTERNOON 
  AND EVENING AND AGAIN THURSDAY AFTERNOON.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. 

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST WILL
  GREATLY REDUCE VISIBILITY AND SLOW TRAVEL. MOST IMPACTED ROADS
  WILL BE HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY
  178 THROUGH AND BELOW WALKER PASS...HIGHWAY 14...INTERSTATE 5
  OVER THE GRAPEVINE AND U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
169 
WWUS76 KHNX 041225
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
525 AM PDT WED APR 4 2012

CAZ089-091-042030-
/O.CON.KHNX.WI.Y.0015.120404T1800Z-120405T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
525 AM PDT WED APR 4 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
PDT THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* LOCATIONS INCLUDE: PACHECO PASS...PANOCHE...MENDOTA...
  AVENAL...KETTLEMAN HILLS...LEMOORE...TWISSELMAN. 

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT
  VISIBILITY AT TIMES AND COULD CAUSE TRAVEL DELAYS. HIGHWAYS
  MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 152 THROUGH
  PACHECO PASS...HIGHWAYS 41 AND 46 BELOW COTTONWOOD PASS AND
  HIGHWAY 33 BETWEEN COALINGA AND AVENAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-042030-
/O.CON.KHNX.WI.Y.0015.120404T1800Z-120406T0000Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
525 AM PDT WED APR 4 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE 
  PASSES.

* TIMING: THE STRONGEST WINDS ARE EXPECTED WEDNESDAY AFTERNOON 
  AND EVENING AND AGAIN THURSDAY AFTERNOON.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA.

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT
  VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 58 THROUGH
  AND BELOW TEHACHAPI PASS...HIGHWAY 178 OVER WALKER PASS...
  HIGHWAY 14...INTERSTATE 5 OVER THE GRAPEVINE AND U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DURFEE/BINGHAM

WEATHER.GOV/HANFORD
123 
WWUS76 KHNX 041943
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1243 PM PDT WED APR 4 2012

CAZ089-091-050400-
/O.EXT.KHNX.WI.Y.0015.000000T0000Z-120406T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
1243 PM PDT WED APR 4 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THURSDAY FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* TIMING: THROUGH THURSDAY AFTERNOON...EXCEPT WINDS WILL DIMINISH
  SOMEWHAT LATER TONIGHT UNTIL THURSDAY LATE MORNING.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  LOS BANOS...COALINGA...MENDOTA 

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY 
  RESTRICT VISIBILITY AT TIMES AND COULD CAUSE TRAVEL DELAYS. 
  HIGHWAYS MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 
  152 THROUGH PACHECO PASS...HIGHWAYS 41 AND 46 BELOW 
  COTTONWOOD PASS AND HIGHWAY 33 BETWEEN COALINGA AND AVENAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-050400-
/O.EXT.KHNX.WI.Y.0015.000000T0000Z-120406T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1243 PM PDT WED APR 4 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY FOR
THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE 
  PASSES.

* TIMING: THROUGH FRIDAY AFTERNOON...EXCEPT WINDS WILL DIMINISH
  SOMEWHAT LATER TONIGHT UNTIL THURSDAY LATE MORNING AND LATER
  THURSDAY NIGHT UNTIL FRIDAY LATE MORNING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. 

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY 
  RESTRICT VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 
  58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 178 OVER 
  WALKER PASS... HIGHWAY 14...INTERSTATE 5 OVER THE GRAPEVINE 
  AND U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO

WEATHER.GOV/HANFORD
113 
WWUS76 KHNX 050345
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
845 PM PDT WED APR 4 2012

CAZ089-091-051200-
/O.CON.KHNX.WI.Y.0015.000000T0000Z-120406T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
845 PM PDT WED APR 4 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* TIMING: THERE WILL BE A LULL IN THE WINDS TONIGHT...BUT WINDS
  WILL INCREASE AGAIN THURSDAY WITH THE STRONGEST WINDS DURING THE
  LATE MORNING AND AFTERNOON.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  LOS BANOS...COALINGA...MENDOTA. 

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY 
  RESTRICT VISIBILITY AT TIMES AND COULD CAUSE TRAVEL DELAYS. 
  HIGHWAYS MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 
  152 THROUGH PACHECO PASS...HIGHWAYS 41 AND 46 BELOW 
  COTTONWOOD PASS AND HIGHWAY 33 BETWEEN COALINGA AND AVENAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-051200-
/O.CON.KHNX.WI.Y.0015.000000T0000Z-120406T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
845 PM PDT WED APR 4 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY FOR
THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE 
  PASSES.

* TIMING: WINDS WILL DIMINISH SOMEWHAT LATER TONIGHT UNTIL LATE
  THURSDAY MORNING BEFORE INCREASING AGAIN AND PERSISTING INTO THE
  EVENING. WINDS WILL DECREASE AGAIN LATER THURSDAY NIGHT...THEN
  INCREASE BY LATE FRIDAY MORNING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. 

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT
  VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 58 THROUGH
  AND BELOW TEHACHAPI PASS...HIGHWAY 178 THROUGH WALKER PASS...
  HIGHWAY 14...INTERSTATE 5 OVER THE GRAPEVINE AND U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
108 
WWUS76 KHNX 051200
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
500 AM PDT THU APR 5 2012

CAZ089-091-052000-
/O.CON.KHNX.WI.Y.0015.000000T0000Z-120406T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
500 AM PDT THU APR 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON
FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* TIMING: AFTER A LULL IN THE WINDS OVERNIGHT...WINDS WILL INCREASE
  AGAIN TODAY WITH THE STRONGEST WINDS DURING THE LATE MORNING AND
  AFTERNOON.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  LOS BANOS...COALINGA...MENDOTA 

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY 
  RESTRICT VISIBILITY AT TIMES AND COULD CAUSE TRAVEL DELAYS. 
  HIGHWAYS MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 
  152 THROUGH PACHECO PASS...HIGHWAYS 41 AND 46 BELOW 
  COTTONWOOD PASS AND HIGHWAY 33 BETWEEN COALINGA AND AVENAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-052000-
/O.CON.KHNX.WI.Y.0015.000000T0000Z-120406T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
500 AM PDT THU APR 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE 
  PASSES.

* TIMING: AFTER DIMINISHING SLIGHTLY OVERNIGHT...WINDS WILL
  INCREASE AGAIN LATER THIS MORNING AND PERSIST INTO THE EVENING.
  SPEEDS WILL THEN DECREASE AGAIN LATER TONIGHT...AND INCREASE
  SOMEWHAT BY LATE FRIDAY MORNING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY 
  RESTRICT VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 
  58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 178 THROUGH 
  WALKER PASS... HIGHWAY 14...INTERSTATE 5 OVER THE GRAPEVINE 
  AND U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JEB

WEATHER.GOV/HANFORD
647 
WWUS76 KHNX 051942
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1242 PM PDT THU APR 5 2012

CAZ089-091-060000-
/O.CON.KHNX.WI.Y.0015.000000T0000Z-120406T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
1242 PM PDT THU APR 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON
FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* TIMING: WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS
  DURING THE LATE AFTERNOON.

* LOCATIONS INCLUDE: LEMOORE...AVENAL...CORCORAN... LOS
  BANOS...COALINGA...MENDOTA

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY 
  RESTRICT VISIBILITY AT TIMES AND COULD CAUSE TRAVEL DELAYS. 
  HIGHWAYS MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 
  152 THROUGH PACHECO PASS...HIGHWAYS 41 AND 46 BELOW 
  COTTONWOOD PASS AND HIGHWAY 33 BETWEEN COALINGA AND AVENAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-060600-
/O.CON.KHNX.WI.Y.0015.000000T0000Z-120406T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1242 PM PDT THU APR 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE 
  PASSES.

* TIMING: AFTER DIMINISHING SLIGHTLY OVERNIGHT...WINDS WILL 
  INCREASE AGAIN LATER THIS MORNING AND PERSIST INTO THE 
  EVENING. SPEEDS WILL THEN DECREASE AGAIN LATER TONIGHT...AND 
  INCREASE SOMEWHAT BY LATE FRIDAY MORNING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY 
  RESTRICT VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 
  58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 178 THROUGH 
  WALKER PASS... HIGHWAY 14...INTERSTATE 5 OVER THE GRAPEVINE 
  AND U.S. 395. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JDB

WEATHER.GOV/HANFORD
041 
WWUS76 KHNX 052132
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
232 PM PDT THU APR 5 2012

...PATCHY FROST POSSIBLE IN THE SAN JOAQUIN VALLEY...

.AN UNSEASONABLE COLD AIRMASS WILL RESIDE OVER THE CENTRAL 
CALIFORNIA INTERIOR THROUGH FRIDAY MORNING. CLEAR SKIES AND
LIGHT WINDS WILL SET THE STAGE FOR FROST FORMATION IN THE
COLDEST LOCALITIES OF THE VALLEY LATE TONIGHT. 

CAZ089-091-060430-
/O.CAN.KHNX.WI.Y.0015.000000T0000Z-120406T0000Z/
/O.NEW.KHNX.FR.Y.0003.120406T0900Z-120406T1500Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
232 PM PDT THU APR 5 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. THE WIND ADVISORY HAS
BEEN CANCELLED FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 


* TEMPERATURE: MINIMUM TEMPERATURES OF 30 TO 32 DEGREES ARE
  POSSIBLE IN THE COLDEST LOCATIONS FOR A DURATION OF 2 TO 4
  HOURS EARLY FRIDAY MORNING.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  FIVE POINTS...STRATFORD...BELRIDGE.

* IMPACTS: FROST SENSITIVE TREES AND VEGETATION MAY BE DAMAGED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ095-098-099-052245-
/O.CAN.KHNX.WI.Y.0015.000000T0000Z-120406T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
232 PM PDT THU APR 5 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

WESTERLY WINDS WILL REMAIN BELOW ADVISORY THRESHOLDS FOR THE
REMAINDER OF THIS AFTERNOON BEFORE DIMINISHING THIS EVENING.
IN GENERAL...WESTERLY WINDS OF 15 TO 25 MPH CAN BE EXPECTED
THROUGH EARLY THIS EVENING WITH GUSTS TO 35 MPH THROUGH AND
BELOW THE PASSES. 



$$

CAZ090-092-060430-
/O.NEW.KHNX.FR.Y.0003.120406T0900Z-120406T1500Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
232 PM PDT THU APR 5 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY FOR
THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 

* TEMPERATURE: MINIMUM TEMPERATURES OF 30 TO 32 DEGREES ARE
  POSSIBLE IN THE COLDEST LOCATIONS FOR A DURATION OF 2 TO 4
  HOURS EARLY FRIDAY MORNING.

* LOCATIONS INCLUDE: COLLINS CORNER...REEDLEY...ORANGE COVE...
  LINDSAY...DUCOR...DELANO.

* IMPACTS: FROST SENSITIVE TREES AND VEGETATION MAY BE DAMAGED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

DURFEE

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 3, 10:40 AM PDT, 3 hours 12 minutes earlier.

Area forecast discussion, Apr 3, 10:40 AM PDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1040 AM PDT TUE APR 3 2012

.SYNOPSIS...
WEAK HIGH PRESSURE PREVAILS OVER THE LOCAL AREA PRODUCING VARIABLE
MID AND HIGH CLOUDS AND WARMING TEMPERATURES TODAY. A CHANGE IN THE
PATTERN IS EXPECTED WEDNESDAY...RESULTING MAINLY IN BREEZY
CONDITIONS AT TIMES AND COOLER TEMPERATURES THROUGH THE END OF THE
WEEK.

&&

.DISCUSSION...THE WEATHER WILL BE NOTHING SHORT OF DELIGHTFUL
TODAY ACROSS THE CENTRAL CA INTERIOR. TEMPERATURES ARE TRENDING
SEVERAL DEGREES WARMER THROUGHOUT MUCH OF THE CWA COMPARED TO
24 HOURS AGO AND THIS PUTS FORECAST HIGHS SLIGHTLY ABOVE CLIMO.

A COLD FRONT WILL HERALD THE ARRIVAL OF MUCH COOLER WEATHER
TOMORROW. THIS FRONT IS CURRENTLY MAKING INROADS ACROSS THE
PAC NW AND EXTENDS SOUTHWESTWARD THROUGH UKIAH AND FOR SEVERAL
HUNDRED MILES OUT TO THE HAWAIIAN ISLANDS. MOISTURE ASSOCIATED
WITH THIS FRONT IS RATHER PALTRY SOUTH OF ABOUT 40N...SO ITS
PASSAGE THROUGH THE CWA LATE TONIGHT INTO WEDNESDAY MORNING WILL
ESSENTIALLY BE DRY WITH LITTLE MORE THAN SOME MID LEVEL CLOUDS.
BRISK WINDS WILL FOLLOW THIS COLD FRONT...HOWEVER...AND BECOME
GUSTY ALONG THE WEST SIDE OF THE SJ VLY AND THROUGH AND BELOW
THE KERN COUNTY MOUNTAIN PASSES TOMORROW AFTERNOON AND EVENING.
THE MODELS FORECAST SURFACE PRESSURE GRADIENTS TO INCREASE TO
ABOUT 17 MB BETWEEN SFO AND LAS AND NEAR 9 MB BETWEEN BFL AND
DAG BY THEN. THIS WOULD SUPPORT WIND GUSTS TO 35 MPH OR HIGHER
IN THE ABOVE MENTIONED AREAS. A WIND ADVISORY WILL LIKELY BE
ISSUED FOR THESE AREAS FOR THOSE PARTICULAR PERIODS LATER TODAY.

THE UPPER LEVEL TROUGH THAT FOLLOWS THE SURFACE COLD FRONT IS
PROGGED TO MOVE INLAND AND DEEPEN OVER CA THURSDAY. BRISK
WINDS WILL LIKELY CONTINUE ALONG THE WEST SIDE OF THE SJ VLY
AND IN THE KERN COUNTY MOUNTAINS AND DESERT THROUGH THURSDAY
AFTERNOON AS THE UPPER LEVEL JET SETTLES SOUTHWARD OVER THE CWA.
THE MODELS ALSO FORECAST LITTLE CHANGE IN SURFACE PRESSURE
GRADIENTS THURSDAY AFTERNOON...SO IT SEEMS LIKELY THAT ANY WIND
ADVISORY WOULD NEED TO BE CONTINUED IN THE ABOVE REFERENCED
AREAS. OTHERWISE...AFTERNOON TEMPERATURES ON THURSDAY WILL BE
AS MUCH AS 15 DEGREES COOLER THAN THIS AFTERNOON THROUGHOUT THE
CWA.

WINDS WILL DIMINISH BY FRIDAY MORNING AS THE UPPER LEVEL TROUGH
EXITS INTO THE GREAT BASIN. THERE IS A THREAT OF A LIGHT FROST
IN THE SJ VLY LATE THURSDAY NIGHT AS WINDS ABATE. IN THE COLDEST
LOCATIONS...TEMPS COULD BOTTOM OUT IN THE LOW 30S PRIOR TO SUNRISE
FRIDAY. ALL OF THE POTENTIAL IMPACTS MENTIONED ABOVE WILL BE
INCLUDED IN A REVISED SPECIAL WEATHER STATEMENT FROM THE NWS
THIS MORNING. (FOR DETAILS...PLEASE SEE THE SFOSPSHNX...WWUS86).

A BIG WARMUP IS IN THE OFFING THIS WEEKEND AS AN UPPER LEVEL
RIDGE OF HIGH PRESSURE BUILDS OVER CA. TEMPERATURES WILL FINALLY
RECOVER TO SEASONABLE LEVELS SATURDAY AFTERNOON. HIGH TEMPS
EASTER SUNDAY WILL BE COMPARABLE TO TODAY...BUT THE WARMING WILL
NOT STOP THERE. MONDAY AND NEXT TUESDAY HAVE THE POTENTIAL TO BE
OUR WARMEST DAYS YET THIS YEAR...AT LEAST IF THE ECM IS RIGHT.
THIS PARTICULAR MODEL AMPLIFIES THE UPPER LEVEL RIDGE OVER THE
ROCKIES AND FORECASTS 850 MB TEMPS TO BE AROUND 15C. THE GFS
TRIES TO BRING ANOTHER UPPER LEVEL TROUGH TOWARD THE CA COAST
DURING THIS PERIOD WITH RETURN OF AN ONSHORE FLOW AND A COOLING
TREND. BELIEVE THE GFS MIGHT BE A BIT TOO FAST IN BREAKING THE
RIDGE DOWN EARLY NEXT WEEK SO WILL LEAN TOWARD THE WARMER ECM SOLN
WHICH FORECASTS HIGH TEMPS IN THE LOW TO MID 80S IN THE SJ VLY AND
THE KERN COUNTY DESERT ON DAYS 6 AND 7.

&&

.PREV DISCUSSION... /ISSUED 425 AM PDT TUE APR 3 2012/

DISCUSSION...
WEAK HIGH PRESSURE ALOFT WILL PROVIDE ONE MORE DAY OF PLEASANT WX
ACROSS CENTRAL CA...THOUGH THERE WILL BE VARIABLE AMOUNTS OF HIGH
CLOUDS. AN UPPER LOW IS CENTERED IN THE GULF AK WITH TROF EXTENDING
SOUTH ALONG 135W. THE ASSOCIATED COLD FRONT AHEAD OF THE TROF IS
PARALLEL TO THE UPPER WIND PATTERN...AND THUS IS CONTINUING TO
WEAKEN. THIS FRONT WILL SWING THRU CENTRAL CA TONIGHT BETWEEN
06-12Z. THE FRONT IS EXPECTED TO BE DRY...EXCEPT FOR AN ISOLATED
SHOWER OR TWO IN YOSEMITE PARK.

AN INCREASING ONSHORE FLOW WILL FOLLOW THE FRONT AS THE MAIN UPPER
LOW BECOMES CENTERED OVER THE PAC NW STATES. THE TROF AXIS WILL
EXTEND SOUTH INTO CA WITH A DRY WESTERLY FLOW ALOFT INTO THURS. IT
WILL BECOME BREEZY TO LOCALLY WINDY LATE TONITE...CONTINUING INTO
THURS. AT THIS TIME IT APPEARS WINDS WILL REMAIN JUST SHY OF
ADVISORY LEVEL...EXCEPT FOR A FEW HOURS LATE WED AFTERNOON AND
EARLY EVENING WHEN THE SFO-LAS SFC GRADIENT PEAKS NEAR 16 MB/S.

TEMPS BY THURS WILL BE ABOUT 10-15 DEGS BELOW NORMAL. NO FROST IS
SEEN FOR THE SJV THRU THURS AS CLOUDS AND BREEZES WILL KEEP THE
ATMO WELL MIXED. HOWEVER...WINDS WILL BEGIN TO DIMINISH THURS
NITE...AND WHILE EXPECTING MIN TEMPS TO REMAIN ABOVE 32 DEGREES
ALL AREAS...COULD STILL SEE A POCKET OR TWO OF FROST DEPENDING ON
HOW FAST THE WINDS ABATE.

THE UPPER TROF WILL MOVE WEAKEN AND LIFT OUT OF THE REGION FRI.
WEAK HIGH PRESSURE WILL BUILD OVER THE AREA BY SAT WITH A GOOD
WARMING TREND COMMENCING. THE UPPER RIDGE WILL UNDERGO SOME
FLUCTUATIONS INTO EARLY NEXT WEEK...BUT FOR THE MOST PART CENTRAL
CA WILL BE UNDER A DRY AND MILD SW FLOW ALOFT.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR
THROUGH 18Z WEDNESDAY. WIND GUSTS TO 35 KNOTS OR HIGHER ARE POSSIBLE
THROUGH AND BELOW THE KERN COUNTY MOUNTAINS PASSES BY WEDNESDAY
AFTERNOON.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...DURFEE
AVN/FW...MOLINA
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 3, 10:55 AM PDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1055 AM PDT TUE APR 3 2012

CAZ089>099-041230-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1055 AM PDT TUE APR 3 2012

...BREEZY CONDITIONS AND COOLER TEMPERATURES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF INTERIOR CENTRAL
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A DRY COLD FRONT IS EXPECTED TO BRING BREEZY CONDITIONS...MAINLY
TO THE KERN COUNTY MOUNTAIN AND DESERT AREAS AS WELL AS THE WEST
SIDE OF THE SAN JOAQUIN VALLEY ON WEDNESDAY. WINDS COULD BE
EQUALLY AS STRONG ON THURSDAY IN THESE AREAS. MUCH COOLER
TEMPERATURES ARE EXPECTED THROUGHOUT INTERIOR CENTRAL CALIFORNIA
LATER IN THE WEEK. PLEASE REFER TO THE SPECIAL WEATHER STATEMENT
OR /SFOSPSHNX/ FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

BSO

In the hours before

Special weather statement, Apr 3, 10:53 AM PDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1053 AM PDT TUE APR 3 2012

CAZ089>099-040300-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1053 AM PDT TUE APR 3 2012

...BLUSTERY AND MUCH COOLER WEATHER ON THE WAY...

A STORM SYSTEM DROPPING OUT OF THE GULF OF ALASKA WILL BRING
BREEZY CONDITIONS TO THE KERN COUNTY MOUNTAIN AND DESERT AREAS
TUESDAY NIGHT AND WEDNESDAY. THE STRONGEST WINDS WILL BE ON
WEDNESDAY BEHIND THE COLD FRONT...WITH GUSTS UP TO 45 MPH. HIGHER
GUSTS WILL BE POSSIBLE AT TIMES THROUGH AND BELOW FAVORED PASSES
AND CANYONS. IN THE SAN JOAQUIN VALLEY...WINDS COULD GUST TO 35
MPH ON THE WEST SIDE OF THE VALLEY. BLOWING DUST WILL BE POSSIBLE
NEAR RECENTLY PLOWED FIELDS. ON THURSDAY...THERE IS A CHANCE THAT
WINDS WILL BE EQUALLY AS STRONG IN THESE AREAS.

NOTICEABLE COOLING IS EXPECTED ON WEDNESDAY AND THURSDAY AS
TEMPERATURES COULD COOL AS MUCH AS 10 TO 15 DEGREES DURING THIS
TIME. IN ADDITION...PATCHY FROST IS POSSIBLE IN THE SAN JOAQUIN
VALLEY DURING THE EARLY MORNING HOURS. IN THE COLDEST LOCATIONS OF
THE VALLEY...TEMPERATURES ON FRIDAY MORNING WILL BE IN THE LOW
30S.

MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FROM THE
NATIONAL WEATHER SERVICE FOR UPDATES AND FURTHER INFORMATION CONCERNING
THIS CHANGE IN THE WEATHER.

BSO

WEATHER.GOV/HANFORD

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.